I quite taking klonopin after 16 years of use in April. I have had tinnitus since last summer. I have read that tinnitus is a withdrawal side effect of Cymbalta. For those who have this side effect does it go away?
Is Tinnitus A Permanent Withdrawal Symptom?
Posted 28 June 2014 - 06:18 PM
When did you quit the cymbalta? What dose were you on and for how long? Did you quit cold turkey or are you bead counting?
Tinnitus can be a side effect of taking the poison, as well as a withdrawal/discontinuation effect.....
For example, I got tinnitus shortly after I went on cymbalta (about 7-8 years ago, 60 mg)....and it became bad enuf that it impaired my ability to hear conversations, music, the sounds of life.....about a month after I quit the poison (quit cold turkey in early December of last year) I heard the sound of my kitchen clock ticking...never knew it made a ticking sound until that moment!
I then had a couple of months with very much lessened tinnitus....but now, it's right back up to high volume....it even bothers me at night when I'm trying to go to sleep......
Posted 28 June 2014 - 06:40 PM
I got tinnitus as I started to withdraw from Cymbalta 2 years ago (beginning June 16, 2012). It started in both ears, but settled in my right ear only. It's still there. It was stable at around 13000 Hz, but has dropped to around 12500 Hz. Most of the time I don't notice it, but it can be irritating if I focus on it.
Hopefully it will go away, but I'm not counting on that.
Posted 22 July 2014 - 06:50 PM
Posted 22 July 2014 - 06:57 PM
Yanvrno. Tinnitus is a common withdrawal symptom as well as being a symptom of anxiety, and a sign of an inner ear infection. If you feel the fullness in your ears and it doesn't subside within a few days, you should call your physician to have it looked at. It could be wax build up also. Its most like nothing serious, although I know its very frustrating.
I had tinnitus before weaning off cymbalta,but it's much worse now. For all I know, the tinnitus was exacerbated by being on the drug. I hope it diminishes as rest of the symptoms subside. I also have a stuffy full feeling in my ears that's not helping either. This is so fun!
Take care and please keep us posted...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users